Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bleeding started after intercourse, had periods before, dark, painful, dizziness. What could be wrong?

Hi. I had sex today and I've already had my period two weeks ago, but as soon as we started intercoure I started bleeding. And I haven't stopped. This was around 6 hours ago. The blood is very dark. I have very painful periods and they used to be irregular because I'm a recovered anorexic but now they're regular again if that helps? Also when the bleeding started I got very dizzy and nauseous? I'm very confused. I'd appreciate any help. I'm 20 years old
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Vaginal bleeding after intercourse is most commonly related to trauma that occurred during intercourse.
The other causes are : (1)polyps in the cervix
(2) infection- any sexually or non sexually transmitted infection would cause the cervix and vagina to be inflamed and this would cause bleeding
(3) dryness of the vaginal area - if there is inadequate lubrication bleeding would occur
(4)cervical changes such as dysplasia or cancer. If you have been screened (papsmear) within the past year for cervical changes, then this is unlikely.

As mentioned previously trauma is the most common cause.If you had recent papsmear you can consider monitoring the bleeding to see if it recurs.
If you have not had a recent pap smear you may want to consider having one done.

I hope this helps
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor